# SDR DL72S010234

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 50,154 hours, 32,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561001
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE REPAIR WHILE ACCOMPLISHING INSPECTIONS AND MTC. TO THE FWD FRAME OF THE C1 DOOR OPENING, THREE HOLES COMMON TO THE OUTER FRAME CHORD AND FRAME SPLICE NEAR S-18R WERE BADLY          MISDRILLED.  THE DAMAGED SECTION OF CHORD WAS REMOVED AND A NEW SECTION SPLICED IN WITH A STEEL SPLICE ANGLE.  THE WEB WAS CUT AND A NEW SECTION SPLICED IN WITH AN ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379930-14AD, REV A.
